# SDR ASAA2015072112933

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961325
- Condition: Corroded
- Location: Bs 727f-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT CARGO FLOOR/SIDEWALL CAPSTRIP IS CORRODED, RT NR 3.  ACFT GROUNDED. REMOVED CORROSION FROM PANEL, ORIGINAL THICKNESS .063.  REMAINING THICKNESS .039 FOUND TO BE OUT OF LIMITS WITH MINIMUM THICKNESS REMAINING OF .057 IAW SRM 53-60-53, 10 PERCENT. REMOVED -.024 TOOL, T8225Y, CAL 11-25-15 MATERIAL ID T2024T3, PO 837825.1 IAW DWG 65C32630, REV B, FABRICATED NEW CAP STRIP IAW BAC DWG 65C32650, REV B ALODINED AND PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-73,  REMOVED DOT B9960.
